Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

For lack of a better title...

I'm a couple days into month 3 of Accutane (50mg/day, 103lbs), and my right eye has been feeling strangely droopy for the past week or so. It just feels physically tired, and I want to droop/close it all the time. No blurry vision or vision changes. I do wear contacts, and I thought it might just be due to dryness. It's better/unnoticeable when I'm out and about or right after I wash my face/eyes, and worst when I'm trying to study/read.

Has anyone else experienced this?

Share this post


Link to post
Share on other sites
For lack of a better title...

I'm a couple days into month 3 of Accutane (50mg/day, 103lbs), and my right eye has been feeling strangely droopy for the past week or so.  It just feels physically tired, and I want to droop/close it all the time.  No blurry vision or vision changes.  I do wear contacts, and I thought it might just be due to dryness.  It's better/unnoticeable when I'm out and about or right after I wash my face/eyes, and worst when I'm trying to study/read.

Has anyone else experienced this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×